Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Two theorems on finitely generated groups


Author: Eugene Schenkman
Journal: Proc. Amer. Math. Soc. 5 (1954), 497-498
MSC: Primary 20.0X
MathSciNet review: 0067110
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. P. Dietzmann, Einige Sätze über unendliche Gruppe Gedenkwerk D. A. Grave, Moscow 63-67 (1940) Russian.
  • [2] W. Burnside, On an unsettled question in the theory of discontinuous groups, Quart. J. Math. vol. 33 (1902) pp. 230-238.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0067110-4
PII: S 0002-9939(1954)0067110-4
Article copyright: © Copyright 1954 American Mathematical Society